# SDR RU3A0610

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 10,712 hours, 5,820 cycles
- Engine: Pwa PT6A60A
- Engine time: 4,498 hours, 2,150 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL HEARD SOUND OF PROPS GOING INTO GROUND FINE. FELT YAWING MOTION. APPLIED POWER, WENT AROUND.
